Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Benedetto's trick and existence of rational preperiodic structures for quadratic polynomials


Author: Xander Faber
Journal: Proc. Amer. Math. Soc. 143 (2015), 685-694
MSC (2010): Primary 37P35; Secondary 37P05, 37P40
DOI: https://doi.org/10.1090/S0002-9939-2014-12328-8
Published electronically: September 19, 2014
MathSciNet review: 3283655
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We refine a result of R. Benedetto in $ p$-adic analysis in order to exhibit infinitely many quadratic polynomials over $ \mathbb{Q}$ with a specified graph of rational preperiodic points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37P35, 37P05, 37P40

Retrieve articles in all journals with MSC (2010): 37P35, 37P05, 37P40


Additional Information

Xander Faber
Affiliation: Department of Mathematics, University of Hawaii at Manoa, Honolulu, Hawaii 96822

DOI: https://doi.org/10.1090/S0002-9939-2014-12328-8
Received by editor(s): May 1, 2013
Published electronically: September 19, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.